# SDR IPXA2015060189637

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 12,278 hours, 7,437 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 SUPERNUMERARY SEAT OXYGEN MASK BOX WILL NOT TEST PROPERLY.  REMOVED OXYGEN MASK BOX IAW AMM 35-12-51-0401.  CHECKED NORMAL.  LEAK CHECKED OK.
